Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Transversely projective structures on a transversely holomorphic foliation

Author: Indranil Biswas
Journal: Conform. Geom. Dyn. 5 (2001), 74-80
MSC (2000): Primary 37F75
Published electronically: August 14, 2001
MathSciNet review: 1872157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The space of transversely projective structures on a transversely holomorphic foliation is described. Some applications are given.

References [Enhancements On Off] (What's this?)

  • Raoul Bott, On a topological obstruction to integrability, Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 127–131. MR 0266248
  • Claude Godbillon, Feuilletages, Progress in Mathematics, vol. 98, Birkhäuser Verlag, Basel, 1991 (French). Études géométriques. [Geometric studies]; With a preface by G. Reeb. MR 1120547
  • R. C. Gunning, Lectures on Riemann surfaces, Princeton Mathematical Notes, Princeton University Press, Princeton, N.J., 1966. MR 0207977
  • André Haefliger, Homotopy and integrability, Manifolds–Amsterdam 1970 (Proc. Nuffic Summer School), Lecture Notes in Mathematics, Vol. 197, Springer, Berlin, 1971, pp. 133–163. MR 0285027
  • Shoshichi Kobayashi, Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, vol. 15, Princeton University Press, Princeton, NJ; Princeton University Press, Princeton, NJ, 1987. Kanô Memorial Lectures, 5. MR 909698
  • La H.B. Lawson, “The quantitative theory of foliations”, CBMS Regional Conference Series in Math., No. 27, American Mathematical Society, 1977.

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F75

Retrieve articles in all journals with MSC (2000): 37F75

Additional Information

Indranil Biswas
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India
MR Author ID: 340073

Received by editor(s): February 4, 2001
Received by editor(s) in revised form: July 9, 2001
Published electronically: August 14, 2001
Article copyright: © Copyright 2001 American Mathematical Society